Forum

PLEASE HELP?

HI ALL,

PLEASE HELP IF YOU CAN?

IM HAVING TROUBLE FOR LAST 3 WKS. BEEN VOMITING UP TO 5 TIMES A DAY.CANT KEEP ANYTHING DOWN AND OBVIOUSLY FEEL V ILL.

BEEN TO GPS - THEY DNT NO WOTS WRONG.

BEEN TO A N E AND - THEY ALSO DNT NO WOTS WRONG.

HAD BLOODS N NO INFECTION ETC AND ANTI BODIES ARE FINE. JUST SED I WAS DEHYDRATED. REALLY? I THOUGHT SARCASTICALLY LOL!

FEEL I CANT GO ON LIKE THIS FOREVER AS TAKING MY LIFE AWAY.

ANY HELP V APPRECIATED GUYS

TC

ANNA X

Do you have any swollowing problems, or is food sticking. Wonder if it could be a spasm which is making everything come up. I had episodes, quite a few times where I would try eat a meal and it wouldnt go down, so when I tried to lie down it came up. Very fast and sparodically. Quite frightening really. Ive still not had anyone own up to what it was, but did get pills to try calm it all down again. Spasms can cause lots of problems.

Maybe swollowing examination, bolus x-ray. Cant remember what the tests are called, but ask your gp to be referred to gastroentologist and also ask for vitamins and drink plenty of fluid. You need to put some goodness back into your system because nothing is going down.

Hope you get somewhere with your gp. Mine was good, as was neuro when I first started, now Im on meds to help food transit. Theyre called motilium.

bren

x

I had that a few months ago when I was having all my symptoms at once - turned out the vomiting was due to where the lesion was in the brain. It was in the cerebellum in the part of the brain that controls vomiting. Eventually it did clear up but after 6 weeks of vomiting each day it was hard going so know what you’re going through :frowning:

GP can’t leave you like this. Please go back and ask for anti nausea meds that act on the brain and either a barium swallow or a gastroscopy. If you continue to dehydrate then you will get worse . If its MS related than the anti sickness meds should help. Either way you need it sorting. Are you able to contact your neurologist or MS nurse Lesley

Are you badly constipated and not told them that,as it can cause bad vomitting?

Pip